Facebook Pixel
EmpowHER Guest

Is pregnancy possible?

By Anonymous June 29, 2017 - 6:22pm
Rate This

My period started the 15th and finished the 18th. I had unprotected sex on 22nd and took the postinor 1pill the next day (23rd). On the 29th I started bleeding but its dark brown and getting cramps like periods. What does this means

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community.

Unless you have a really short menstrual cycle, you would not have been ovulating or close to it on May 23, when you took Postinor 1.

The pill triggered the bleeding and was proof you did not become pregnant

Because you took it so soon after finishing a period, only old blood and tissue remained in your uterus. It was too soon for the lining to build up again.


June 30, 2017 - 7:26am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!